# SDR P5CA9500439

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount Bracket
- Part number: 69B123025
- Condition: Broken
- Location: Nr 2 Skirt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SKIRT FORWARD MOUNTING BRACKET IS BROKEN.  INSTALLED NEW FITTING PER BOEING SRM 51-30-02.
